Research

Moderate deviations for a random walk in random scenery


Reference:

Fleischmann, K., Morters, P. and Wachtel, V., 2008. Moderate deviations for a random walk in random scenery. Stochastic Processes and their Applications, 118 (10), pp. 1768-1802.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1016/j.spa.2007.11.001

Details

Item Type Articles
CreatorsFleischmann, K., Morters, P. and Wachtel, V.
DOI10.1016/j.spa.2007.11.001
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16674

Export

Actions (login required)

View Item